# SDR AALA201907019026

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 16,598 hours, 4,761 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT HAND PASSENGER/CREW DOOR PRESSURE LOW. MAINTENANCE SERVICED DOOR TO PROPER PRESSURE PER AMM 52-10-00.
